# SDR 2002FA0000148

- Difficulty date: January 30, 2002
- Submitted: January 30, 2002
- Operation: General aviation
- Aircraft: N432PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496058
- Aircraft time: 474 hours
- System (JASC): 2140 · Heating System
- Part: Shutoff Valve
- Part number: 484180
- Condition: Leaking
- Location: Heater
- Part time: 474 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FUEL FUMES IN COCKPIT WHEN HEATER SELECTED ON. SUBSEQUENT INSPECTION REVEALED THAT FUEL REGULATOR AND SHUTOFF VALVE WAS LEAKING.
